Alert archive / Arkansas / Flash Flood Warnings in 2024

Flash Flood Warning 1, NWS Tulsa, OK

March 14, 2024Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Mar 14, 2024, 6:59 PM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 6:59 PM CDT (23:59 UTC)
Expired
Mar 14, 2024, 11:34 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 7:13 PM CDTFLASH FLOODMill Creek, ARTowson Avenue closed due to flooding from Louisville Street to Phoenix Avenue. Video seen via broadcast media social media.
Mar 14, 7:34 PM CDTFLASH FLOOD1 N Mill Creek, ARMultiple intersections in the Fort Smith area are reportedly impassable due to flooding, including N 10/N B, Towson/Fresno, Wheeler/S E, Wheeler/S B from Towson, Grand/N 16, Skywood/N 50. Information relayed by broadcast media via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

894 
WGUS54 KTSA 142359
FFWTSA
ARC033-131-150300-
/O.NEW.KTSA.FF.W.0001.240314T2359Z-240315T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
659 PM CDT Thu Mar 14 2024

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Crawford County in northwestern Arkansas...
  Northwestern Sebastian County in west central Arkansas...

* Until 1000 PM CDT.

* At 659 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area, with additional thunderstorms 
  expected to move into the area this evening. Between 1 and 2 
  inches of rain have fallen. Additional rainfall amounts of 0.5 to 
  1.5 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Van Buren...
  Barling...                         Arkoma...
  Fort Smith Regional Airport...     Mill Creek...

This includes the following highways...
	Interstate 540 between mile markers 1 and 14.
	Interstate 40 in Arkansas between mile markers 4 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3549 9432 3533 9430 3526 9444 3539 9443
      3542 9444

FLASH FLOOD...RADAR INDICATED

$$
3 follow-up statements
609 
WGUS74 KTSA 150036
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
736 PM CDT Thu Mar 14 2024

ARC033-131-150300-
/O.CON.KTSA.FF.W.0001.000000T0000Z-240315T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Sebastian AR-
736 PM CDT Thu Mar 14 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING FOR SOUTHWESTERN CRAWFORD AND NORTHWESTERN SEBASTIAN 
COUNTIES...

At 736 PM CDT, broadcast media reported thunderstorms producing 
heavy rain in Fort Smith. Between 1 and 2 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Broadcast media reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Fort Smith...                      Van Buren...
Barling...                         Arkoma...
Fort Smith Regional Airport...     Mill Creek...

This includes the following highways...
	Interstate 540 between mile markers 1 and 14.
	Interstate 40 in Arkansas between mile markers 4 and 6.

Towson Avenue from Louisville Avenue to Phoenix Avenue in Fort Smith 
is impassable due to flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3549 9432 3533 9430 3526 9444 3539 9443
      3542 9444

FLASH FLOOD...OBSERVED

$$
432 
WGUS54 KTSA 150248
FFWTSA
ARC033-131-150500-
/O.EXT.KTSA.FF.W.0001.000000T0000Z-240315T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
948 PM CDT Thu Mar 14 2024

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southwestern Crawford County in northwestern Arkansas...
  Northwestern Sebastian County in west central Arkansas...

* Until midnight CDT tonight.

* At 948 PM CDT, broadcast media reported thunderstorms producing 
  heavy rain in Fort Smith. Between 2 and 4 inches of rain have 
  fallen. Flooding impacts will continue, but no additional rainfall 
  is expected. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Broadcast media reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Van Buren...
  Barling...                         Arkoma...
  Fort Smith Regional Airport...     Mill Creek...

This includes the following highways...
	Interstate 540 between mile markers 1 and 14.
	Interstate 40 in Arkansas between mile markers 4 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3549 9432 3533 9430 3526 9444 3539 9443
      3542 9444

FLASH FLOOD...OBSERVED

$$
740 
WGUS74 KTSA 150434
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1134 PM CDT Thu Mar 14 2024

ARC033-131-150444-
/O.CAN.KTSA.FF.W.0001.000000T0000Z-240315T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Sebastian AR-
1134 PM CDT Thu Mar 14 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN CRAWFORD AND 
NORTHWESTERN SEBASTIAN COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3549 9432 3533 9430 3526 9444 3539 9443
      3542 9444

$$

RBD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 14, 6:16 PM CDT, 43 minutes earlier.

Area forecast discussion, Mar 14, 6:16 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
616 PM CDT Thu Mar 14 2024

...New AVIATION...

.SHORT TERM...
(Through Tonight)
Issued at 218 PM CDT Thu Mar 14 2024

The main concern through the forecast period will continue to be
the threat for severe thunderstorms across much of eastern
Oklahoma and northwest Arkansas through tonight. Ongoing
thunderstorms currently extend along a line from near Holdenville
to south Tulsa to near Jay. Storms will be capable of all severe
hazards through the afternoon and evening hours, with large to
very large hail in excess of 2 inches the main threat. Low level
wind fields will gradually become more favorable for tornadoes by
late afternoon/early evening across southeast Oklahoma and into
western/northwest Arkansas as a low level jet intensifies over
the area. If storms remain discrete enough and the environment
remains undisturbed in those areas, than tornadoes will become
more probable toward sunset, mainly south of I-40 in eastern
Oklahoma extending northeastward into west-central/northwest
Arkansas.

Current storms will progress east southeastward through the
afternoon as a cold front works its way through the region.
Decreasing instability behind the frontal passage will limit the
severe potential as the front passes through, though some
lingering elevated storms could linger behind the front this
evening and overnight as isentropic ascent increases with the
increasing low level jet. Additional thunderstorm development is
expected this afternoon across the open warm sector in southeast
Oklahoma and western Arkansas. These will be the storms that could
pose the greatest tornado risk by late afternoon and into the
evening hours before storms begin to grow upscale and advance
southeastward through the night, exiting the area after midnight
tonight.

Cooler air along with breezy northerly winds will be ushered in
behind the front tonight with temperature dropping into the 40s
behind the front by Friday morning.

Bowlan

&&

.LONG TERM...
(Friday through Thursday)
Issued at 218 PM CDT Thu Mar 14 2024

Relatively quiet conditions are expected through the rest of the
forecast period after the stormy day today. Cooler, but still near
average temperatures for this time of year are expected for
tomorrow behind the frontal passage, with gusty northerly winds
throughout the day dying off somewhat by sunset. Cool overnight
lows are forecast with some of the normally cooler locations
dipping into the mid to upper 30s by Saturday morning. A brief
warmup is expected on Saturday as subtle mid level ridging builds
into the area and temperatures rise to near 70 across the region.
A weak disturbance will move across northern Texas Saturday night
and a few showers and thunderstorms will be possible along the Red
River Saturday night. Severe weather is not expected with this
system. By SUnday, the mid level flow become much more amplified,
with northerly flow aloft ushering in another, stronger cold front
through the region on Sunday. this frontal passage is expected to
be dry as any appreciable moisture remains rather limited, but
much cooler temperatures will follow for Sunday night into
Monday. Mid level heights slowly rise into the middle part of next
week as an upper low meanders around the Desert Southwest and
deep mid level troughing settles in over the Southeast CONUS,
keeping our weather fairly quiet and mild through the rest of the
period. The upper low that will have been parked over the
Southwest for the better part of a week may finally get swept up
into the primary flow aloft and move out over the Plains by late
week, bringing more rain and storm chances to the region.

Bowlan

&&

.AVIATION...
(00Z TAFS)
Issued at 613 PM CDT Thu Mar 14 2024

Thunderstorm impacts in the first few hours of the valid TAF
period at MLC and FSM will be the main aviation concern, with
additional periods of IFR/MVFR conditions possible through mid to
late evening due to thunderstorms on station. Thunderstorms
should shift south of these terminals by midnight. Winds will
shift to a northerly direction overnight at all sites following a
frontal passage. Expect a period of MVFR ceilings from late
tonight into tomorrow afternoon, with improvement mid afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  66  41  69 /  10   0   0   0
FSM   57  69  44  71 / 100   0   0   0
MLC   52  67  43  69 /  70   0   0  10
BVO   45  67  37  70 /  10   0   0   0
FYV   47  64  38  70 /  70   0   0   0
BYV   49  61  39  68 /  70  10   0   0
MKO   50  64  41  67 /  50   0   0   0
MIO   47  62  38  66 /  10   0   0   0
F10   49  64  42  67 /  40   0   0  10
HHW   56  67  46  69 /  90  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...22
Hazardous weather outlook, Mar 14, 4:47 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 PM CDT Thu Mar 14 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 PM CDT Thu Mar 14 2024

...SEVERE WEATHER CONTINUES THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma into west-central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Southeast Oklahoma into western Arkansas.
    ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Southeast Oklahoma into western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms continue late this afternoon across southeast
Oklahoma into western Arkansas in advance of a cold front that
is currently moving across northeast Oklahoma. Scattered to
numerous thunderstorms are expected to continue across southeast
Oklahoma and western Arkansas into the overnight hours as the
cold front continues to move across the region. These storms will
continue to be capable of producing large hail, damaging winds and
possibly a tornado through the evening hours. These storms will also
continue to produce heavy rains which could lead to flooding of low
lying areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

FRIDAY THROUGH WEDNESDAY...No Hazards.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 14, 5:44 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
544 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Hail             2 SSE Mc Key            35.45N 94.87W
03/14/2024  E1.00 inch       Sequoyah           OK   Local Official

&&

pbs
Local storm report, Mar 14, 5:57 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
557 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Spiro                   35.25N 94.62W
03/14/2024  M2.50 inch       Le Flore           OK   Public

&&

pbs
Local storm report, Mar 14, 6:03 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
603 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Hail             Krebs                   34.93N 95.72W
03/14/2024  E1.75 inch       Pittsburg          OK   Public

&&

pbs
Special weather statement, Mar 14, 6:12 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Thu Mar 14 2024

ARZ011-020-142345-
Madison AR-Franklin AR-
612 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MADISON AND
NORTHERN FRANKLIN COUNTIES THROUGH 645 PM CDT...

At 611 PM CDT, Doppler radar indicated a strong thunderstorm near
Ozark, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        Wiederkehr Village...
Cass...                           Jethro...
Barnes...                         Red Star...
Redding...                        Watalula...
Meg...                            Toney...
Turners Bend...                   Cecil...
Lonelm...                         Taft...
Cravens...                        Paradise...
Alix...

This includes Interstate 40 in Arkansas between mile markers 25 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Arkansas.

&&

LAT...LON 3576 9352 3577 9369 3543 9371 3541 9380
      3542 9380 3541 9381 3538 9391 3555 9403
      3589 9352
TIME...MOT...LOC 2311Z 245DEG 41KT 3552 9381

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Mar 14, 6:40 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
640 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     Hail             4 NW Wilburton          34.95N 95.37W
03/14/2024  E1.00 inch       Latimer            OK   Public

&&

pbs
Local storm report, Mar 14, 6:42 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
642 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             Van Buren               35.44N 94.35W
03/14/2024  E1.00 inch       Crawford           AR   Public

&&

pbs

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:52 PM CDTSevere Thunderstorm Warning Destructive damage threatTSABenton53 min
Mar 14, 2:04 PM CDTTornado WarningTSABenton26 min
Mar 14, 2:23 PM CDTTornado WarningTSABenton20 min
Mar 14, 2:36 PM CDTSpecial Weather StatementTSAWashington24 min
Mar 14, 2:39 PM CDTSevere Thunderstorm WarningTSABenton51 min
Mar 14, 2:55 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington50 min
Mar 14, 3:05 PM CDTSpecial Weather StatementTSACarroll25 min
Mar 14, 3:27 PM CDTSpecial Weather StatementTSACarroll, Madison33 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSACarroll34 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington46 min
Mar 14, 3:35 PM CDTSpecial Weather StatementTSACarroll25 min
Mar 14, 3:45 PM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
Mar 14, 3:45 PM CDTSevere Thunderstorm WarningTSACrawford45 min
Mar 14, 4:08 PM CDTSpecial Weather StatementTSAWashington37 min
Mar 14, 4:26 PM CDTSevere Thunderstorm WarningTSACrawford49 min
Mar 14, 4:41 PM CDTAreal Flood AdvisoryTSACrawford, Washington5 hr
Mar 14, 4:46 PM CDTSpecial Weather StatementTSASebastian29 min
Mar 14, 4:46 PM CDTSevere Thunderstorm WarningTSACrawford, Washington13 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian34 min
Mar 14, 5:01 PM CDTSpecial Weather StatementTSACrawford29 min
Mar 14, 5:09 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Washington14 min
Mar 14, 5:29 PM CDTSpecial Weather StatementTSAMadison31 min
Mar 14, 5:31 PM CDTSpecial Weather StatementTSACrawford29 min
Mar 14, 5:36 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian39 min
Mar 14, 5:39 PM CDTSpecial Weather StatementTSAMadison36 min
Mar 14, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Sebastian39 min
Mar 14, 6:12 PM CDTSpecial Weather StatementTSAFranklin33 min
Mar 14, 6:24 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Mar 14, 6:33 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian5 hr

Nearby

Flash Flood Warnings in Arkansas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.